| Model Number |
DFW150 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the 21.5 diopter preloaded intraocular lens (iol) was explanted from patient's right eye due to myopic miss.Another lens of same model but lower diopter (21.0) was implanted as the replacement.There was no patient injury and no other interventions were required.The patient was discharged, and there is no update on how she was doing post-operation.No further information was provided.
Additional Manufacturer Narrative
Weight, ethnicity unknown, not provided.Date of event: unknown, not provided.The intraocular lens (iol) has not been received for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.At the time of this report has been submitted.
Additional Manufacturer Narrative
Section d9: device available for evaluation: yes.Section d9: returned to manufacturer on: jan 12, 2022.Section h3: device evaluated by manufacturer: yes.Device evaluation: the product was returned to the manufacturing site for evaluation.Visual inspection under magnification revealed viscoelastic residue on the optic body and haptics and that the lens was received cut in half, which is consistent with a lens that was handled during explant.Based on the return condition of the lens, no further product evaluation could be performed.No defects that could contribute to glare were observed.The complaint issue could not be confirmed, and no product deficiency could be identified.Manufacturing record review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.A search of complaints related to this production order (po) was performed.The search revealed that no other complaints have been received for this po.Conclusion: as a result of the investigation there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.